# SDR FDEA202105041084

- Difficulty date: May 4, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON CORNER 11 OF RIGHT HAND FIXED   LEADING EDGE SKIN ADJACENT TO FUEL ACCESS DOOR FORWARD INBOARD CORNER FOUND   CRACK APPROXIMATELY 0.35Ï¿½ AT XOS 610. CRACK AREA AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO FUEL ACCESS   DOOR FORWARD INBOARD CORNER 11 AT XOS 610 REPAIRED IN ACCORDANCE WITH SRM 57-  40-01-2R REPAIR 18 FIGURE 201. INITIAL INSPECTION TO BE CARRIED OUT NEXT C CHECK NOT   EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION TO BE CARRY OUT EVERY C CHECK NOT   EXCEEDING 24 MONTHS BY VISUAL INSPECTION AS PER SRM 57-40-01-2R TABLE 204 / REPAIR   18 FIGURE 201 / REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
